Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7745
Title: On a generalized corona problem on the unit disc
Author: Pau, Jordi
Keywords: Funcions enteres
Funcions meromorfes
Àlgebra commutativa
Àlgebres de Banach
Entire and meromorphic functions
Commutative Banach algebras
Issue Date: 2004
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per AMS http://www.ams.org/proc/2005-133-01/S0002-9939-04-07516-1/S0002-9939-04-07516-1.pdf
It is part of: Proceedings of the American Mathematical Society, 2004, vol. 131, núm. 1, p. 167-174.
URI: http://hdl.handle.net/2445/7745
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
554126.pdf160.22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.